# SDR SIMA202202140003

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 12,788 hours, 8,313 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CRG FIREX CH1 EICAS MSG W/ CARGO SMOKE AFT FIRE EXT LIGHT ILLUMINATED.-C/A-PERFORMED OPS CHECK OF AFT CARGO COMP. FIRE EXT. SYSTEM IAW ERJ175 AMM 26-23-00. OPS CHECK GOOD. A/C OK FOR SERVICE.
